American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Jeroen S. W. Lamb, Martin Rasmussen and Christian S. Rodrigues. Topological bifurcations of minimal invariant sets for set-valued dynamical systems. Proc. Amer. Math. Soc. 143 (2015) 3927-3937.
Abstract, references, and article information   
View Article: PDF

[2] Messaoud Bounkhel. Implicit differential inclusions in reflexive smooth Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 2767-2782.
Abstract, references, and article information   
View Article: PDF

[3] Andrzej Fryszkowski and Tadeusz Rzeżuchowski. Pointwise estimates for retractions on the solution set to Lipschitz differential inclusions. Proc. Amer. Math. Soc. 139 (2011) 597-608. MR 2736341.
Abstract, references, and article information   
View Article: PDF

[4] Jan Andres, Tomás Fürst and Karel Pastor. Period two implies all periods for a class of ODEs: A multivalued map approach. Proc. Amer. Math. Soc. 135 (2007) 3187-3191. MR 2322749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Franco Obersnel and Pierpaolo Omari. Period two implies chaos for a class of ODEs. Proc. Amer. Math. Soc. 135 (2007) 2055-2058. MR 2299480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Monica-Gabriela Cojocaru. Monotonicity and existence of periodic orbits for projected dynamical systems on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 793-804. MR 2180897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Andres and Karel Pastor. A version of Sharkovskii's theorem for differential equations. Proc. Amer. Math. Soc. 133 (2005) 449-453. MR 2093067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tiziana Cardinali and Raffaella Servadei. Periodic solutions of nonlinear impulsive differential inclusions with constraints. Proc. Amer. Math. Soc. 132 (2004) 2339-2349. MR 2052411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Monica-Gabriela Cojocaru and Leo B. Jonker. Existence of solutions to projected differential equations in Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 183-193. MR 2021261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Brian Ingalls, Eduardo D. Sontag and Yuan Wang. An infinite-time relaxation theorem for differential inclusions. Proc. Amer. Math. Soc. 131 (2003) 487-499. MR 1933340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jana Kopfová. Uniqueness theorem for a Cauchy problem with hysteresis. Proc. Amer. Math. Soc. 127 (1999) 3527-3532. MR 1694870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shouchuan Hu, Dimitrios A. Kandilakis and Nikolaos S. Papageorgiou. Periodic solutions for nonconvex differential inclusions. Proc. Amer. Math. Soc. 127 (1999) 89-94. MR 1451808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Zouhua Ding and Athanassios G. Kartsatos. Nonresonance problems for differential inclusions in separable Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2357-2365. MR 1340383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zouhua Ding. On a class of implicit differential inclusions. Proc. Amer. Math. Soc. 124 (1996) 745-749. MR 1328345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shou Chuan Hu and Nikolaos S. Papageorgiou. On the existence of periodic solutions for nonconvex-valued differential inclusions in $\bold R\sp N$ . Proc. Amer. Math. Soc. 123 (1995) 3043-3050. MR 1301503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shou Chuan Hu and Nikolaos S. Papageorgiou. Delay differential inclusions with constraints . Proc. Amer. Math. Soc. 123 (1995) 2141-2150. MR 1257111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Norimichi Hirano. Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces . Proc. Amer. Math. Soc. 120 (1994) 185-192. MR 1174494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel C. Biles and John S. Spraker. A study of almost-everywhere singleton-valued Filippovs . Proc. Amer. Math. Soc. 114 (1992) 469-473. MR 1074749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vasile Staicu. Continuous selections of solution sets to evolution equations . Proc. Amer. Math. Soc. 113 (1991) 403-413. MR 1076580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alberto Bressan, Arrigo Cellina and Andrzej Fryszkowski. A class of absolute retracts in spaces of integrable functions . Proc. Amer. Math. Soc. 112 (1991) 413-418. MR 1045587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shigeo Kanda. Convergence of difference approximations and nonlinear semigroups . Proc. Amer. Math. Soc. 111 (1991) 941-948. MR 1056678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Bressan, A. Cellina and G. Colombo. Upper semicontinuous differential inclusions without convexity . Proc. Amer. Math. Soc. 106 (1989) 771-775. MR 969314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alberto Bressan. Unique solutions for a class of discontinuous differential equations . Proc. Amer. Math. Soc. 104 (1988) 772-778. MR 964856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jack W. Macki, Paolo Nistri and Pietro Zecca. The existence of periodic solutions to nonautonomous differential inclusions . Proc. Amer. Math. Soc. 104 (1988) 840-844. MR 931741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. A. Freedman. Riemann step function approximation of Bochner integrable functions . Proc. Amer. Math. Soc. 96 (1986) 605-613. MR 826489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia